# SDR SWAA2022082331357

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H SEAL WEB TO DEFLECTION CONTROL RIB O/B BRACKET ATTACH ANGLE.(MARKED) / [01] FOUND NO APPLICABLE SRM REPAIR FOR CRACKED RT WING T/E SEAL WEB TO DEFLECTION CONTROL RIB ATTACH ANGLE; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-40-02-0G-0 PARAGRAPH 4. VERIFIED FASTENER CALLOUT PER AIPC 57-42-51-02 ITEM NO. 16.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
